# SDR UIEA2014041100144

- Difficulty date: April 11, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,460 hours, 21,648 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6FG01
- Part serial: 702640
- Condition: Defective
- Location: Nr 2
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAILED BORESCOPE IAW JOB CARD A-72-307-C1-2.  R & R NR 2 ENG.
